# SDR USAA050161

- Difficulty date: January 8, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - INNER SKIN, APPROX .5 INCH LONG; MAIN ENTRANCE DOOR AFT SIDE AT NR 7 STOP; INSTALLED DOUBLER IAW TYP REP. (K)
